H-infinity control for discrete-time linear systems with Frobenius norm-bounded uncertainties

Full text for this resource is not available from the Research Repository.

Boukas, EK and Shi, Peng (1999) H-infinity control for discrete-time linear systems with Frobenius norm-bounded uncertainties. Automatica, 35 (9). 1625 - 1631. ISSN 0005-1098

Abstract

H∞ control for discrete-time linear systems with Frobenius norm-bounded uncertainties

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36617
DOI https://doi.org/10.1016/S0005-1098(99)00071-0
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords discrete-time linear systems; robust control; Riccati inequality approach
Citations in Scopus 21 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login